Skip to Main content Skip to Navigation
Journal articles

A Unified Approach to Robust Farkas-Type Results with Applications to Robust Optimization Problems

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438214
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Sunday, November 21, 2021 - 10:17:52 AM
Last modification on : Monday, November 22, 2021 - 3:14:21 AM

Identifiers

Collections

Citation

N. Dinh, T. Mo, G. Vallet, M. Volle. A Unified Approach to Robust Farkas-Type Results with Applications to Robust Optimization Problems. SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2017, 27 (2), pp.1075-1101. ⟨10.1137/16M1067925⟩. ⟨hal-03438214⟩

Share

Metrics

Record views

13